# SDR SWIA200819047

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 35,787 hours, 29,963 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0058T
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,980 hours, 9,986 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3942 - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED NOSE GEAR SELECTOR VALVE IAW MM 32-33-10.  OPS CHECK GOOD.
